MAUDE Adverse Event Report: Abbott Medical HF Sensor Delivery System; System, Hemodynamic, Implantable

Abbott Medical HF Sensor Delivery System; System, Hemodynamic, Implantable
Model Number CM2000
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During the implant of the sensor, the sensor did not release from the distal end of the delivery catheter.The physician could not remove the sensor from the delivery catheter.The physician had to perform a second access site through the femoral vein to put the swan up.The balloon catheter was able to knock the sensor off of the catheter.The sensor was successfully implanted.
 
Additional Manufacturer Narrative
The investigation codes along with investigation results will be provided in a subsequent submission.

Brand Name
HF Sensor Delivery System
Common Device Name
System, Hemodynamic, Implantable
Manufacturer (Section D)
Abbott Medical
387 nerem st nw suite 500
atlanta GA 30313
Manufacturer (Section G)
Abbott Medical
387 nerem st nw suite 500
atlanta GA 30313
Manufacturer Contact
fredric gold
168 middlesex turnpike
burlington, MA 01803
+1(651)756-5400
MDR Report Key50801392
Report Number3004936110-2026-01586
Device Sequence Number12922551
Product Code MOM
UDI-Device Identifier05414734509237
UDI-Public(01)05414734509237(10)10967648(17)270728
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCM2000
Device Catalogue NumberCM2000
Device Lot Number10967648
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight116 LB